Previous |  Up |  Next


[1] AKLYAMA J., EXOO G., HARARY F.: Coveriпg and packing in graphs III. Cyclic and acyclic invariants, Math. Slovaca 30, 1980.
[2] HARARY F.: Covering and packing in graphs I. Ann. N.Y. Acad. Sci., 175, 1970, 198-205. MR 0263677 | Zbl 0226.05119
[3] HILTON A. J. W.: Canonical edge-colourings of locally finite gгaphs. (submitted to J. Comb. Theory).
[4] STANTON R., COWAN D., JAMES L.: Some results on path numbers. Proc. Louisiana Conf. Combinatorics, Graph Theory and Computing, (R.C. Read ed.) Academic Press, New York 1972, 285-294. MR 0342434
Partner of
EuDML logo